Alert archive / New York / Special Weather Statements in 2015
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jun 8, 2015, 12:39 PM EDT for Lewis County, Oswego County, New York. It was in force for 81 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2015, 12:39 PM EDT (16:39 UTC)
- Expired
- Jun 8, 2015, 2:00 PM EDT
- In force
- 81 min
- Issued by
- NWS Buffalo, NY
Counties Lewis County, NY, Oswego County, NY
The radar
The Ft Drum radar (KTYX), 46 km from the middle of the area, began a volume at 16:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 4.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1333 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 405 m²/s²
- 0-3 km storm-relative helicity
- 446 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
570
WWUS81 KBUF 081639
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1239 PM EDT MON JUN 8 2015
NYZ006-008-081800-
LEWIS-OSWEGO-
1239 PM EDT MON JUN 8 2015
...A STRONG THUNDERSTORM WILL AFFECT LEWIS...OSWEGO...NORTHERN
CAYUGA AND SOUTHEASTERN JEFFERSON COUNTIES...
AT 1237 PM EDT...A STRONG THUNDERSTORM WAS OVER FULTON...MOVING
NORTHEAST AT 55 MPH. EXPECT BRIEF HEAVY DOWNPOURS AND GUSTY WINDS AS
THIS STORM MOVES THROUGH.
HEAVY RAIN MAY CAUSE WATER TO POND ON ROADWAYS. IT IS ALSO POSSIBLE
THAT THIS STORM WILL STRENGTHEN AND BECOME SEVERE.
THIS INCLUDES INTERSTATE 81 BETWEEN EXITS 32 AND 36.
LAT...LON 4342 7553 4348 7581 4333 7589 4315 7588
4320 7608 4327 7620 4322 7619 4324 7627
4323 7626 4320 7627 4323 7631 4323 7648
4326 7652 4340 7658 4369 7585 4369 7578
4372 7577 4397 7515 4361 7511
TIME...MOT...LOC 1637Z 239DEG 49KT 4330 7639
$$
APFFELWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 8, 10:38 AM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 8, 10:38 AM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1038 AM EDT MON JUN 8 2015 .SYNOPSIS... A SLOW MOVING COLD FRONT WILL BRING SHOWERS AND A FEW THUNDERSTORMS TODAY WITH LOCALLY HEAVY RAINFALL POSSIBLE. A FEW MORE SHOWERS WILL LINGER TONIGHT THROUGH TUESDAY AS AN UPPER LEVEL DISTURBANCE CROSSES THE REGION. A FEW MORE FAST MOVING WEAK SYSTEMS WILL CROSS THE AREA DURING THE SECOND HALF OF THE WEEK WITH A CHANCE OF A PASSING SHOWER OR THUNDERSTORM EACH DAY ALONG WITH PLENTY OF RAIN FREE TIME. && .NEAR TERM /THROUGH TONIGHT/... IT WILL BE UNSETTLED ACROSS WESTERN AND NORTH CENTRAL NEW YORK TODAY AS A MOIST AND SOMEWHAT UNSTABLE AIRMASS WILL BE SUPPORTIVE OF CONVECTION THROUGHOUT THE DAY. THE BLENDED TOTAL PCPN WATER AMSU PRODUCT DEPICTS THAT A DEEP MOISTURE PLUME EXTENDS FROM THE GULF TO THE LOWER GREAT LAKES REGION WITH PWAT VALUES IN THE VCNTY OF 1.5 INCHES. THE 12Z KBUF SOUNDING CALCULATES A VALUE CLOSER TO 1.4"...BUT THIS PROBABLY JUST A LULL DUE TO TEMPORARY MID LEVEL DRYING IN THE WAKE OF THE SHORTWAVE THAT PASSED DURING THE OVERNIGHT. GIVEN TRENDS IN THE WV IMAGERY AND AFOREMENTIONED BLENDED TOTAL PCPN WATER PRODUCT...WOULD EXPECT PWAT VALUES OF 1.5 TO 1.75 OVER MUCH OF OUR REGION FOR THE MIDDAY AND AFTERNOON. IN TERMS OF AVAILABLE INSTABILITY...THE CONVECTION FROM LAST NIGHT TOOK A LOT OF PUNCH OUT OF OUR AIRMASS. SB AND MUCAPE ARE GENERALLY UNDER 200 J/KG (12Z) WITH LOW LEVEL LAPSE RATES ONLY IN THE VCNTY OF 6 DEG C/KM. WHILE THESE VALUES ARE NOT IMPRESSIVE...VIS IMAGERY DOES SHOW A FAIR AMOUNT OF BREAKS IN THE CLOUD COVER UPSTREAM ACROSS OHIO AND WRN LK ERIE...SO DIURNAL PROCESSES SHOULD HELP TO RECOVER OUR AIRMASS TO MORE UNSTABLE LEVELS. THE 12Z KBUF SOUNDING ALSO DEPICTS A 2 DEG CAP ARND 600MB...WHICH WAS NOT HANDLED WELL AT ALL BY ANY GUIDANCE PACKAGE. THIS CAP IS EXPECTED TO WEAKEN THOUGH AS WE WORK THROUGH THE REST OF THE MORNING. THIS ENVIRONMENT SHOULD BE SUPPORTIVE TO SHOWERS AND STORMS WITH HEAVY RAIN. SYNOPTICALLY...THE AREA OF HEAVY RAIN FOUND OVER THE FAR WESTERN COUNTIES AT 14Z WAS TIED TO A SUBTLE SHORTWAVE. THIS FEATURE WILL EXIT THE WESTERN COUNTIES BY LUNCHTIME...AFTER WHICH TIME SUBSIDENCE SHOULD TAKE OVER FOR A FEW HOURS. HAVE TRIED TO TIME THIS TEMPORARY IMPROVEMENT BY LOWERING CAT POPS TO CHC OVER THE FAR WEST FOR SEVERAL HOURS DURING THE MIDDAY AND AFTERNOON. IT SHOULD BE NOTED THAT THERE IS A FAIR AMOUNT OF 0-1KM SHEAR IN PLACE OVER PARTS OF THE SRN TIER...SO THE RISK FOR SEVERE WEATHER IS HIGHER IN THIS AREA. THIS EVENING...ANY HEAVIER RAIN WILL MOVE EAST OF THE AREA. THIS WILL LEAVE A BREAK OF MAINLY DRY WEATHER BEFORE THE MAIN MID LEVEL TROUGH APPROACHES WESTERN NY LATE TONIGHT. INCREASING DPVA AND COOLING MID LEVEL TEMPS WILL SUPPORT AN INCREASING CHANCE OF SHOWERS AGAIN LATE TONIGHT AND PERHAPS A FEW SCATTERED THUNDERSTORMS AS SOME LIMITED INSTABILITY DEVELOPS WITH THE COOLING MID LEVEL TEMPS. SOME FOG MAY DEVELOP OVERNIGHT...ESPECIALLY ACROSS HIGHER TERRAIN AND IN AREAS WHICH RECEIVE THE HEAVIER RAINFALL. && .SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/... CURRENT FORECAST FOR THIS PERIOD LOOKS ON TARGET AS LATEST MODEL GUIDANCE REMAINS SIMILAR TO PREVIOUS FORECAST. PREVIOUS FORECAST DISCUSSION... A SERIES OF VORT MAXES WILL ROTATE AROUND THE BASE OF THE BROAD TROUGH CREATED BY THE STALLED LOW JUST SOUTH OF THE HUDSON BAY. WITH THE PLACEMENT OF THE COOLER AIR ALOFT...FAIRLY DEEP MOISTURE... CONDITIONAL INSTABILITY...AND A REINFORCING WAVE DROPPING INTO THE BASE OF THE TROUGH 12Z-18Z ON TUESDAY...HAVE CONTINUED LIKELY POPS FOR MUCH OF THE DAY TUESDAY. THERE MAY BE SOME BREAKS IN THE PRECIPITATION... BUT THE BOTTOM LINE IS THAT TUESDAY WILL LIKELY BE MORE WET THAN DRY. THE COLD AIR TAP WITH THE UPPER-LEVEL LOW IS NOT IMPRESSIVE...WITH 850 MB TEMPERATURES STILL AROUND +10C TUESDAY AFTERNOON. WITH CLOUD COVER/PRECIPITATION IN PLACE...WILL GO ON THE COOLER END OF GUIDANCE WITH HIGHS IN THE LOW 70S. FOR TUESDAY NIGHT MODELS ARE IN GOOD AGREEMENT THAT THE BROAD TROUGH WILL BE FORCED EAST FROM A VIGOROUS PACIFIC SHORTWAVE TRACKING FROM ALBERTA TOWARD THE UPPER GREAT LAKES. THE WEAK SHORTWAVE RIDGING BETWEEN THESE TWO WAVES WILL BRING A DRY AND WARM START TO THE DAY ON WEDNESDAY WITH MOSTLY SUNNY SKIES IN THE MORNING. BY WEDNESDAY AFTERNOON/EVENING...MODEL AGREEMENT IS STRONG IN THE PACIFIC SHORTWAVE TRACKING JUST NORTH OF NEW YORK STATE AND PUSHING AN ASSOCIATED TRAILING COLD FRONT ACROSS THE AREA. THIS FEATURE WILL BRING THE NEXT ROUND OF INCREASED CLOUD COVER AND RAIN/THUNDER CHANCES. THERE REMAINS SOME MODEL DISAGREEMENT BETWEEN THE GFS/GEM CAMP AND THE EC CAMP...WITH THE GFS/GEM TAKING ON A FASTER SOLUTION IN RECENT MODEL RUNS. SHOULD THE FASTER SOLUTION VERIFY...PRECIPITATION WILL BE INTO WESTERN NEW YORK BY WEDNESDAY AFTERNOON. HOWEVER...IF THE EC SOLUTION VERIFIES...PRECIPITATION WILL HOLD OFF UNTIL WEDNESDAY NIGHT. THUS HAVE INCREASED POPS TO CHANCE FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT TO HIGHLIGHT THE UNCERTAINTY. GIVEN THE SHORTWAVE/S CURRENT LOCATION OFF THE PACIFIC COAST...WE WILL LIKELY NOT HAVE A BETTER DEPICTION OF THE TIMING OF THE WAVE UNTIL TUESDAY MORNING WHEN THE WAVE WILL BE SAMPLED BY THE 12Z BALLOON LAUNCHES IN BRITISH COLUMBIA...AND THAT DATA GETS INTO THE 12Z MODEL RUNS. HIGH PRESSURE BUILDING BEHIND THE FRONT WILL BRING A SLIGHT DROP IN HIGH TEMPERATURES FOR THURSDAY WITH READINGS IN THE MIDDLE TO UPPER 70S. LIKE WE HAVE SEEN WITH THE LAST SEVERAL COLD FRONTAL PUSHES...MODELS HAVE STRUGGLED IN DEPICTING HOW FAR SOUTH THE COLD FRONT WILL PUSH IN SITUATIONS WHERE PARENT WAVES HAVE PASSED ACROSS SOUTHERN CANADA. THIS SITUATION APPEARS NO DIFFERENT...AS THE GFS IS ON THE AMBITIOUS END OF THE SPECTRUM...WITH THE FRONT PUSHING WELL SOUTH OF THE AREA LEAVING CLEARING IN PLACE FOR THURSDAY. THE EC SOLUTION...WHICH IS ON THE SIDE OF PERSISTENCE...SUGGESTS THE FRONT WILL BECOME STALLED ACROSS OR JUST SOUTH OF THE FORECAST AREA. THIS WILL PRODUCE A CLOUDY AND SHOWERY DAY ON THURSDAY. TO ACCOUNT FOR THIS...HAVE DEPICTED INCREASING CHANCE POPS TOWARD THE SOUTH AND EAST ACROSS THE AREA FOR THURSDAY. BY THURSDAY NIGHT...RETURNING SOUTHWESTERLY FLOW ALOFT AHEAD OF A LOW PRESSURE SYSTEM DEVELOPING OVER THE PLAINS WILL LIFT THE STALLED BOUNDARY BACK ACROSS THE FORECAST AREA AS A WEAK WARM FRONT. HAVE CONTINUED INCREASING CLOUD COVER THURSDAY NIGHT WITH CHANCE POPS. && .LONG TERM /FRIDAY THROUGH SUNDAY/... WARMTH AND MOISTURE POOLING AHEAD OF LOW PRESSURE OVER THE PLAINS WILL BUILD ACROSS THE REGION ON FRIDAY AND LEAD TO A WARM AND HUMID WEEKEND. A WARM FRONT WILL LIFT ACROSS THE REGION ON FRIDAY WITH 850MB TEMPERATURES RISING TO +18C BY THE END OF THE DAY. THIS WILL LEAD TO HIGH TEMPERATURES IN THE LOWER TO MIDDLE 80S. SOUTHWEST WINDS WILL TRANSPORT INCREASING MOISTURE WITH DEWPOINTS CLIMBING INTO THE LOWER 60S ACROSS THE REGION BY SATURDAY AFTERNOON AND TO THE MIDDLE OR UPPER 60S ON SUNDAY. HIGH TEMPERATURES EACH DAY OF THE WEEKEND WILL BE IN THE UPPER 70S MID 80S...LIMITED SOME BY CLOUDS AND CONVECTION. THE WARMTH AND HIGHER DEWPOINTS WILL LEAD TO SCATTERED SHOWERS AND THUNDERSTORMS ON FRIDAY AND SATURDAY...BUT STRENGTHENING UPPER RIDGING ON SUNDAY SHOULD LIMIT OR TOTALLY PRECLUDE AND PRECIPITATION. && .AVIATION /15Z MONDAY THROUGH FRIDAY/... A COMPLEX FRONTAL ZONE WILL MOVE SLOWLY SOUTHEAST ACROSS THE AREA THROUGH THIS EVENING WITH SEVERAL PERIODS OF RAIN AND EMBEDDED THUNDERSTORMS CROSSING THE REGION. CIGS/VSBY WILL INITIALLY BE MAINLY VFR IN A BREAK BETWEEN RAIN BATCHES THIS MORNING. MORE WIDESPREAD SHOWERS ARE EXPECTED TO MOVE BACK INTO THE AREA BY LATE MORNING OR MIDDAY. ONCE THE LOW LEVELS BEGIN TO SATURATE CIGS WILL DROP TO MVFR...ESPECIALLY ACROSS THE HIGHER TERRAIN. AREAS OF MVFR VSBY ARE ALSO EXPECTED IN THE MORE CONCENTRATED AREAS OF RAIN... WITH BRIEF IFR VSBY IN EMBEDDED THUNDERSTORMS. DURING THE LATE AFTERNOON AND EARLY EVENING THE CORRIDOR OF HEAVIER RAIN WILL MOVE EAST OF THE AREA INTO CENTRAL AND EASTERN NY...LEAVING SCATTERED LIGHT SHOWERS ACROSS OUR REGION. VSBY WILL IMPROVE TO MAINLY VFR...HOWEVER AREAS OF MVFR CIGS WILL CONTINUE THROUGH MONDAY NIGHT. SOME AREAS OF IFR CIGS/VSBY MAY DEVELOP IN LOW STRATUS AND FOG MONDAY NIGHT...ESPECIALLY ACROSS HIGHER TERRAIN AND IN LOCATIONS WHERE THE HEAVIER RAIN FELL. OUTLOOK... TUESDAY...MVFR/VFR. LINGERING RAIN SHOWERS. WEDNESDAY THROUGH FRIDAY...VFR MOST OF THE TIME WITH A FEW PASSING SHOWERS OR ISOLATED THUNDERSTORMS. && .MARINE... MODERATE SOUTHERLY WINDS WILL CONTINUE TO BRING MARGINAL SMALL CRAFT ADVISORY CONDITIONS TO THE NORTHEAST END OF LAKE ONTARIO THROUGH MID MORNING. THIS IS BEING DRIVEN BY A MODERATE PRESSURE GRADIENT AHEAD OF A SYSTEM MOVING INTO WESTERN QUEBEC...AND THE PRESENCE OF A 50+ KNOT LOW LEVEL JET CROSSING THE LOWER LAKES. WINDS ARE EXPECTED TO DIMINISH DURING THE AFTERNOON AND EVENING AS THE LOW LEVEL JET PULLS AWAY FROM THE LOWER LAKES. RELATIVELY LIGHT WINDS OF LESS THAN 15 KNOTS WILL THEN CONTINUE THROUGH TUESDAY. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR LOZ045. && SYNOPSIS...HITCHCOCK NEAR TERM...HITCHCOCK/RSH SHORT TERM...CHURCH/FRANKLIN LONG TERM...CHURCH AVIATION...HITCHCOCK/RSH MARINE...HITCHCOCK
Hazardous weather outlook, Jun 8, 4:49 AM EDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 449 AM EDT MON JUN 8 2015 NYZ001>003-007-010-011-090900- NIAGARA-ORLEANS-MONROE-JEFFERSON-NORTHERN ERIE-GENESEE- 449 AM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004>006-008-012>014-019>021-085-090900- WAYNE-NORTHERN CAYUGA-OSWEGO-LEWIS-WYOMING-LIVINGSTON-ONTARIO- CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 449 AM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL ARE POSSIBLE TODAY AS A FRONTAL BOUNDARY DRIFTS SOUTHWARD ACROSS THE AREA. LOCALIZED FLOODING IS POSSIBLE IN AREAS THAT SEE TRAINING THUNDERSTORMS. THERE IS ALSO A MARGINAL RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA TODAY. THE GREATEST THREAT IS FOR ISOLATED DAMAGING WIND GUSTS ACROSS FAR SOUTHERN PORTIONS OF THE SOUTHERN TIER AND THE FINGER LAKES REGION THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-090900- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 449 AM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Jun 8, 9:55 AM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
955 AM EDT MON JUN 8 2015
NYZ010-019-020-085-081445-
NORTHERN ERIE-SOUTHERN ERIE-CHAUTAUQUA-CATTARAUGUS-
955 AM EDT MON JUN 8 2015
...THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT ERIE...NORTHWESTERN
CATTARAUGUS...NORTHWESTERN WYOMING AND NORTHEASTERN CHAUTAUQUA
COUNTIES...
AT 951 AM EDT...A LINE OF THUNDERSTORMS WITH HEAVY RAIN EXTENDED
FROM NEAR WOODLAWN BEACH STATE PARK TO LAKE ERIE STATE PARK...AND
WAS MOVING NORTHEAST AT 40 MPH.
THESE HEAVY SHOWERS AND THUNDERSTORMS WILL PRODUCE HEAVY RAIN FOR
LOCATIONS SUCH AS... BUFFALO...CHEEKTOWAGA...WEST SENECA...
CLARENCE...LACKAWANNA... KENMORE...DEPEW...TONAWANDA...AMHERST...
DUNKIRK...FREDONIA... LANCASTER...HAMBURG...EAST AURORA...
WILLIAMSVILLE...GRAND ISLAND...EVANS...ELMA...BOSTON AND EDEN.
RAINFALL AMOUNTS OF ONE INCH WILL BE POSSIBLE IN A 30 TO 60 MINUTE
TIME FRAME THIS MORNING. THIS COULD PRODUCE SOME POOR DRAINAGE
FLOODING...ESPECIALLY IN URBAN AREAS.
THIS INCLUDES INTERSTATE 90 BETWEEN EXITS 59 AND 49.
LAT...LON 4249 7935 4255 7915 4265 7906 4269 7905
4274 7892 4278 7885 4284 7886 4287 7889
4295 7891 4298 7894 4296 7894 4298 7900
4299 7895 4298 7895 4299 7894 4307 7848
4247 7849 4240 7948
TIME...MOT...LOC 1351Z 233DEG 34KT 4277 7890 4245 7943
RSHSpecial weather statement, Jun 8, 11:27 AM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1127 AM EDT MON JUN 8 2015
NYZ003-012>014-020-021-081645-
ALLEGANY-ONTARIO-CATTARAUGUS-LIVINGSTON-WYOMING-MONROE-
1127 AM EDT MON JUN 8 2015
...AN LINE OF STRONG THUNDERSTORMS WILL AFFECT THE GENESEE VALLEY
AND PORTIONS OF THE SOUTHERN TIER...
A LINE OF STORMS WILL MOVE ACROSS THE REGION AND BRING BRIEF HEAVY
DOWNPOURS...AND GUSTY TO POTENTIALLY DAMAGING WINDS. SOME STORMS IN
THIS LINE HAVE THE POTENTIAL TO BECOME SEVERE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4200 7906 4298 7779 4283 7710 4276 7715
4276 7732 4258 7737 4258 7766 4253 7766
4253 7772 4200 7775
TIME...MOT...LOC 1522Z 251DEG 49KT 4236 7854
APFFELLocal storm report, Jun 8, 12:32 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1232 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 AM TSTM WND DMG 1 S LIVONIA CENTER 42.80N 77.64W
06/08/2015 LIVINGSTON NY TRAINED SPOTTER
POWER LINES DOWN ON ADAMS ROAD.
&&
EVENT NUMBER BUF1500086
APFFELSpecial weather statement, Jun 8, 12:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1239 PM EDT MON JUN 8 2015
NYZ006-008-081800-
LEWIS-OSWEGO-
1239 PM EDT MON JUN 8 2015
...A STRONG THUNDERSTORM WILL AFFECT LEWIS...OSWEGO...NORTHERN
CAYUGA AND SOUTHEASTERN JEFFERSON COUNTIES...
AT 1237 PM EDT...A STRONG THUNDERSTORM WAS OVER FULTON...MOVING
NORTHEAST AT 55 MPH. EXPECT BRIEF HEAVY DOWNPOURS AND GUSTY WINDS AS
THIS STORM MOVES THROUGH.
HEAVY RAIN MAY CAUSE WATER TO POND ON ROADWAYS. IT IS ALSO POSSIBLE
THAT THIS STORM WILL STRENGTHEN AND BECOME SEVERE.
THIS INCLUDES INTERSTATE 81 BETWEEN EXITS 32 AND 36.
LAT...LON 4342 7553 4348 7581 4333 7589 4315 7588
4320 7608 4327 7620 4322 7619 4324 7627
4323 7626 4320 7627 4323 7631 4323 7648
4326 7652 4340 7658 4369 7585 4369 7578
4372 7577 4397 7515 4361 7511
TIME...MOT...LOC 1637Z 239DEG 49KT 4330 7639
APFFELThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 9:55 AM EDT | Special Weather Statement | BUF | Erie | 50 min |
| Jun 8, 10:25 AM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Wyoming | 65 min |
| Jun 8, 10:30 AM EDT | Tornado Warning | BUF | Erie, Wyoming | 45 min |
| Jun 8, 11:13 AM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Wayne, Wyoming | 62 min |
| Jun 8, 11:27 AM EDT | Special Weather Statement | BUF | Allegany, Cattaraugus, Livingston, Ontario | 78 min |
| Jun 8, 11:39 AM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario, Wayne, Wyoming | 66 min |
Nearby
Special Weather Statements in New York, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.